# SDR DALA2022092306277

- Difficulty date: September 21, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 104,989 hours, 15,453 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 199- ATB -RIGHT ENGINE FUEL FILTER EICAS MESSAGE. FLIGHT CREW CHOICE TO RETURN TO JFK DUE TO QRH STATING ENGINE MAY FLAME OUT OR OPERATE ERRATICALLY WITH THIS MESSAGE. CORRECTIVE ACTION: REPLACED FUEL FILTER PER B767-300 AMM 73-34. REPLACED FUEL PRESS SWITCH PER B767-3 AMM 73-34. OPS CHK NML. (8941142)
